# SDR AALA201506169003

- Difficulty date: June 15, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 4,927 hours, 1,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: F10006003
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EXIT LIGHT COVER IS MISSING.  REPLACED THE LIGHT COVER.
